Complex Homomorphisms of the Algebras of Holomorphic Functions on Fréchet Spaces.
Mathematische Annalen, Tome 241 (1979), pp. 73-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__241_163253,
author = {Jorge Mujica},
title = {Complex {Homomorphisms} of the {Algebras} of {Holomorphic} {Functions} on {Fr\'echet} {Spaces.}},
journal = {Mathematische Annalen},
pages = {73--82},
year = {1979},
volume = {241},
zbl = {0386.46023},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__241_163253/}
}
Jorge Mujica. Complex Homomorphisms of the Algebras of Holomorphic Functions on Fréchet Spaces.. Mathematische Annalen, Tome 241 (1979), pp. 73-82. http://geodesic.mathdoc.fr/item/MAN_1979__241_163253/